Notre Dame Journal of Formal Logic

Counterfactuals.

Donald Nute

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 16, Number 4 (1975), 476-482.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093891882

Digital Object Identifier
doi:10.1305/ndjfl/1093891882

Mathematical Reviews number (MathSciNet)
MR0381938

Zentralblatt MATH identifier
0283.02007

Subjects
Primary: 02C10

Citation

Nute, Donald. Counterfactuals. Notre Dame J. Formal Logic 16 (1975), no. 4, 476--482. doi:10.1305/ndjfl/1093891882. https://projecteuclid.org/euclid.ndjfl/1093891882


Export citation